MathSciNet Relay Station
MathSciNet bibliographic data
MR2286054 26B35 (35B65 35J55 35R35 49N60 58C20 76T25)
Cannarsa, P.; Cardaliaguet, P.; Giorgieri, E. Hölder regularity of the normal distance with an application to a PDE model for growing sandpiles. Trans. Amer. Math. Soc. 359 (2007), no. 6, 2741–2775.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement